MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Model Number Ceramic TL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in ada 27.On (b)(6) 2022, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
CIM Ø4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key15652245
Report Number0001222315-2022-022365
Device Sequence Number2428454
Product Code DZE
UDI-Device Identifier07630031714015
UDI-Public07630031714015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/21/2022
Report Date (Section F) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model NumberCeramic TL
Device Catalogue Number031.034S
Device Lot NumberEMH80
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2022
Device Age18 MO
Event Location Other
Date Report to Manufacturer09/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale